Bulletin of the American Mathematical Society

The order of the image of the $J$-homomorphism

Mark Mahowald

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 76, Number 6 (1970), 1310-1313.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183532412

Mathematical Reviews number (MathSciNet)
MR0270369

Zentralblatt MATH identifier
0212.28401

Subjects
Primary: 55E10 55E50 55H15

Citation

Mahowald, Mark. The order of the image of the $J$-homomorphism. Bulletin of the American Mathematical Society 76 (1970), no. 6, 1310--1313. http://projecteuclid.org/euclid.bams/1183532412.


Export citation

References

  • 1. J. F. Adams, On the groups J(X). IV, Topology 5 (1966), 21-71. MR 33 #6628.
  • 2. D. W. Anderson, The e-invariant and the Hopf invariant, Topology 9 (1970), 49-54.
  • 3. R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 22 #987.
  • 4. M. E. Mahowald, The metastable homotopy of Sn, Mem. Amer. Math. Soc. No. 72 (1967). MR 38 #5216.
  • 5. M. E. Mahowald and M. C. Tangora, Some differentials in the Adams spectral sequence, Topology 6 (1967), 349-369. MR 35 #4924.
  • 6. J. W. Milnor and M. A. Kervaire, Bernoulli numbers, homotopy groups, and a theorem of Rohlin, Proc. Internat. Congress Math. (Edinburg, 1958) Cambridge Univ. Press, New York, 1960, pp. 454-458. MR 22 #12531.